Join the 'Lyrica' group to help and get support from people like you.
We found 539 questions associated with the 'Lyrica' topic.
Posted 21 Mar 2014 • 1 answer
Posted 18 Mar 2014 • 1 answer
Posted 8 Mar 2014 • 1 answer
After taking just one dose last night, today I had very little pain but I feel very tired. Last week I could hardly walk from all the muscle and back pain. My legs just wouldn't work anymore. I ...
Posted 21 Feb 2014 • 3 answers
... started to have horrible side effects. My doctor looked it up and said it's like less then 2% besides weight gain and that is almost a 100% side effect.. not bad just be prepared (I was one ...
Posted 13 Feb 2014 • 3 answers
Posted 24 Feb 2014 • 2 answers
Has anyone experienced eye problems while taking Lyrica? 5 days after stopping Lyrica, I had an eye?
... hemorrhage. It is clearing slowly, but my specialist can not understand why my vision is still poor in that eye. He is not ready to report as a SE of Lyrica, but states hemorrhages can just ...
Posted 24 Feb 2014 • 1 answer
they would not let me but I couldn't remember why?
Posted 6 Feb 2014 • 1 answer
Posted 23 Jun 2013 • 2 answers
Lyrica - What to do for symptoms of anxiety and those similar to low blood pressure while tappering?
Taking 37.5 mg a day in 3 doses of 12.5
Posted 30 Jan 2014 • 0 answers